MathSciNet Relay Station
MathSciNet bibliographic data
MR658226 10A45
Colman, W. J. A. The number of partitions of the integer $N$ into $M$ nonzero positive integers. Math. Comp. 39 (1982), no. 159, 213–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement